# SDR DALA2023032702328

- Difficulty date: March 23, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 71,109 hours, 28,415 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2684241) DURING INSPECTION FOUND DURING CRV FOUND FLOOR EMERGENCY ESCAPE PATH LIGHT WITH BROKEN HOLDER. DEF FOR PARTS REQUIREMENTS.
